# SDR SWAA010545

- Difficulty date: February 23, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 32,128 hours, 32,292 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762322
- Part serial: 90270H6711
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - DURING CLIMB, R2 COCKPIT WINDOW CRACKED.  REMOVED AND REPLACED R2 WINDOW & WINDOW HEAT CONTROLLER PER MM.  OPS CHECK GOOD PER MM.
